| Model Number |
CC4204A |
| Medical Device Problem Code |
Torn Material (3024)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluated by manufacturer: no - 81 (other): lens not returned.(b)(4).
Event or Problem Description
The reporter stated the surgeon said the cc4204a collamer single piece lens +19.0 diopter became caught on the way out of the injector and tore upon insertion.The lens was cut to remove from the eye.There was no patient injury and no incision enlargement or sutures.The back up lens was used with out incident.